Doctor insights on:
Home Remedies For Somnolence
I am on methadone treatment, I take 30ml dailey. The biggest problem I have is sleepiness, to the point that I even can not see properly any help?
Possible sleep apnea: Methadone can induce sleep apnea in susceptible individuals. You therefore need a laboratory sleep study to find out if you have obstructive sleep apnea or central sleep apnea. Both of them would need to be treated. Both can cause excessive daytime sleepiness. ...Read moreSee 2 more doctor answers
Can Lexapro (escitalopram) still cause sleepiness in low doses, say 10mg per day this is treatment for ocd?
I'm in 15 weeks of my pregnancy I had lost my deep sleep at night by this I'm feeling very tired and sleepiness at early morning remedy please?
Normal: I know that you know and have probably read that this is completely normal. The hormones of pregnancy make us sleepy..... very sleepy. There's not much remedy, other than exercise and routine. Forcing yourself to follow a regimen during the day, and then maybe going to bed early at night. Up to 200mcg of caffeine/day is okay in pregnancy, so if you need a little pick me up, it's safe. ...Read more
17 y old having severe sleep apnea + snoring + huge day sleepiness. Which treatment? Fear mask a lot. Extremely poor memory, can it improve student
Need treatment: Working with a sleep specialist, there are many different types of masks that can be tried with a CPAP machine. It is essential to treatment diagnosed sleep apnea. Effectively treated, it can have life-changing effects on energy, memory and mood. I wish you the best. ...Read moreSee 1 more doctor answer
I am taking antidepressants since 15years I feel excessive sleepiness at daytime and lethargy please suggest treatment (any herbal medicine)?
Medication effects: Side effect of antidepressants can be sleepiness and lethargy. Other reasons can be: •High Dose •Time of taking medication •Continued Depression •Overwhelming stresses •Sleep Disorder •Lethargy can be due to Anemia, Diabetes, Hypothyroidism. Discuss with Psychiatrist •Diagnosis •Side effects of, antidepressants •Withdrawal effects, •Decreasing the dose •St John’s Wort •Therapy for stress ...Read more
Not really: Spending too much time in front of computer should not cause sleepiness. However, people who spend too much time in front of the computer may decrease time in bed and get sleep deprived, which makes them sleepy. Also, people who are sleepy (for any reason) will tend to doze off when inactive, as when stilling in front of the computer. ...Read more
Tegretol side FX: If tegretol is causing excessive somnolence, it may be helpful to reduce the dose, or to use an alternative. In your history there are symptoms of poor sleeping and breathing difficulty. Could these be a factor also? Sometimes the two of these are related to a condition known as sleep apnea, which can itself cause somnolence, independent of medication. ...Read more
What causes these recurrent syndromes? I get sudden panic, somnolence, weakness and diarrhoea. They last an hour or so.
It is unclear from: What you are sharing. Although it could be psychological and related to an earlier illness and anxiety about it recurring, I would recommend a full physical evaluation to rule out a medical explanation before assuming it is just psychological in origin. If there is not a medical reason work with a psychologist to treat anxiety. ...Read more
Excessive somnolence: If you have daytime sleepiness, there is a screening tool called the epworth sleepiness scale. If you get a score greater than 10, you have have a sleep problem and should see a sleep specialist to review. Need a sleep study. There are some blood tests that are commonly done when someone is tired all the time such as a complete blood count or thyroid function test, which help determine the cause. ...Read moreSee 1 more doctor answer
If I take Effexor (venlafaxine) XR in the evening, will it decrease daytime somnolence or does it maintain a steady state over 24 hours?
Neither.: It is unusual for Effexor (venlafaxine) to be sedating. It is often prescribed precisely because it is stimulating. So it is rarely taken in the evening. And while the XR has a half-life of about 15 hours, this is highly variable among different people. ...Read moreSee 2 more doctor answers
Ask pharmacist: An answer to a question like this is likely not going to be precise since your physician will want to take many things into consideration before making such a switch. It would be best to have the pharmacist contact the physician in order to carry out this particular substitution of drugs. ...Read more
Effexor (venlafaxine) vs cymbalta, currently Effexor (venlafaxine) 225, suffering from somnolence, fatigue. Cymbalta in such case? Best regards for your care.
Psychopharmacology: There are many different small details taken into account when considering medication choices for patients. Effexor (venlafaxine) and Cymbalta have some similarities. From your brief description it appears as though an appnt is needed with your dr. Make a list of concerns, questions. Bring in your meds, talk about the changes you might want to consider to target your concerns. Schedule extra time if needed. ...Read moreSee 3 more doctor answers
Seroquel (quetiapine) makes my un-dx condition worse. Symptoms are heart pain, almost paralyzed due to extreme somnolence, severe cognitive impairment. Causes?
Seroquel (quetiapine): Seroquel (quetiapine) can be very sedating -- more so depending on increased dose. It can also cause "cognitive impairment." I have no idea from here what you were like before the medication, but it sounds like you need a thorough medical evaluation. A psychiatrist may need to also be involved in your care -- and you need to tell whoever is prescribing the seroquel (quetiapine) about what you're experiencing. ...Read more
See Sinus Survival: That book is the best reference. Avoid dairy, wheat, sugar. Be sure you are getting enough vit d. The herbs thyme, clove, oregano, ginger, and rosemary are all helpful in food. Vitmain c with bioflavanoids inhibit histamine which is an aggravating factor. Xylitol nasal spray can be helpful. ...Read more
My skin is thick and dark near lateral mallecous. Any home remedies for treatment? If not other way?
I struggle for more than 3 hours to go to sleep. I've tried all the home remedies given on the net. I don't want to take medicines. Suggest a remedy?
Get ready for sleep: A couple of easy tricks that may work if you've tried the usual "home remedies". Don't use any technology that emits led light (including computer, cell phone, tablet, etc -as these can drop your natural melatonin levels because your body thinks it is daylight - for 2 hours before bed. Also, body temp drops before sleep, so put feet in warm water and then allow to cool in air to drop temp. ...Read moreSee 1 more doctor answer